# SDR ASAA2023100245407

- Difficulty date: October 2, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N472AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60580
- Aircraft time: 31,919 hours, 9,817 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUAL FMC FAILURE AFTER LANDING. BOTH FMCS RESET PRIOR TO ANY PILOT ACTION. GROUNDED - YES. PERFORMED FMC SYSTEM TEST ON FMC 1 & 2. SYSTEM OPS CK NORMAL. REF 34-61-00-730-801 SEAMC CHRIS NOTIFIED.
